# SDR SWAA2024111156587

- Difficulty date: November 5, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N1807U
- Make and model: Boeing 737-8
- Aircraft serial: 60653
- Aircraft time: 6,417 hours, 3,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT INBRD AND RIGHT OUTBRD FLASHLIGHTS DO NOT TEST.<[01] OK TO CONT PER MEL 25-64-02A. SP1B. MDDR# 221972.;[02] REMO 01 - REMOVED AND REPLACED PER [AMM 25-64-00-900-805-MAX (FLASHLIGHT BATTERY REPLACEMENT (WITH FLASHING OR PUSH TO TEST - LED INDICATOR) - PERMANENT)]
